Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lower bound for the first eigenvalue of second order elliptic operators


Authors: H. Ogawa and M. H. Protter
Journal: Proc. Amer. Math. Soc. 19 (1968), 292-295
MSC: Primary 35.80
DOI: https://doi.org/10.1090/S0002-9939-1968-0222495-0
MathSciNet review: 0222495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. W. Hooker, Lower bounds for the first eigenvalue of elliptic equations of orders two and four, Tech. Rep. 10. AF 49(638)-398, Univ. of California, Berkeley, Calif., 1960.
  • [2] M. H. Protter, Lower bounds for the first eigenvalue of elliptic equations, Ann. of Math. 71 (1960), 423-444. MR 0111923 (22:2781)
  • [3] M. H. Protter and H. F. Weinberger, On the spectrum of general second order operators, Bull. Amer. Math. Soc. 72 (1966), 251-255. MR 0190527 (32:7939)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222495-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society